Hamiltonicity of random graphs produced by 2-processes
AuthorTelcs, A; Wormald, N; Zhou, S
Source TitleRANDOM STRUCTURES & ALGORITHMS
PublisherJOHN WILEY & SONS INC
University of Melbourne Author/sZhou, Sanming
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsTelcs, A., Wormald, N. & Zhou, S. (2007). Hamiltonicity of random graphs produced by 2-processes. RANDOM STRUCTURES & ALGORITHMS, 31 (4), pp.450-481. https://doi.org/10.1002/rsa.20133.
Access StatusThis item is currently not available from this repository
C1 - Refereed Journal Article
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References